# SDR AALA201910179021

- Difficulty date: September 15, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 59,555 hours, 22,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043206
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT AFT DOOR CUT OUT LOWER SILL AT FR 66 AND S23L. REPLACED LOWER SILL PER SRM 51-72-11.
